# SDR FDEA201703030758

- Difficulty date: March 3, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 24,394 hours, 13,594 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 237TS05Y03
- Part serial: 1478
- Condition: No Test
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OVERHEAD FIRE CONTROL PANEL, AGENT 2 SQUIB LIGHT WILL NOT TEST.   REMOVED AND REPLACED NR 2 ENGINE FIRE CONTROL MODULE AND TESTED IAW AMM 26-12-20.   OPS CHECKED GOOD.
